MathSciNet Relay Station
MathSciNet bibliographic data
MR480399 10J25 (58G15)
Colin de Verdière, Y. Nombre de points entiers dans une famille homothétique de domains de ${\bf R}$. (French) Ann. Sci. École Norm. Sup. (4) 10 (1977), no. 4, 559–575.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement